# SDR 99ZZZX1874

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37050
- Make and model: Beech F33A
- Aircraft serial: CE926
- Engine: Cont IO520BB
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: 10400309
- Condition: Damaged
- Location: Lt Magneto
- Component: Bendix, S6RM122J
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON A ROUTINE FLIGHT, PILOT NOTICED A DIFFERENT SOUND TO ENGINE.  UPON LANDING, PERFORMED A MAGNETO CHECK AND WHEN SWITCHED TO LEFT MAGNETO, THE ENGINE STOPPED RUNNING.  INSPECTION REVEALED THE LEFT MAGNETO IMPULSE COUPLING SPRING HAD BROKEN ALLOWING MAGNETO TIMING TO SLIP 30 DEGREES TO 40 DEGREES.  THE IMPULSE COUPLING SPRING WAS REPLACED AND ENGINE RUN PERFORMED.  MAGNETO CHECKS WERE GOOD.
